# SDR MASA2011061302982

- Difficulty date: June 10, 2011
- Submitted: June 13, 2011
- Operation: Air carrier
- Aircraft: N503MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10058
- Aircraft time: 22,243 hours, 15,538 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Condition: Noisy
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNUSUAL SOUND AFT OF THE ACFT.  NOISE COMING FROM ROW 16 LT SIDE 3RD PANEL FROM THE BACK.  PACK IS OFF, NOISE STOPS.  PERFORMED OPS CHECKS.
